# SDR SWIA202161300

- Difficulty date: August 19, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STGR 21L BACK-UP SILL CORRODED BETWEEN FS310.00- FS333.00     (C-CHECK RO 9/27/2021)    BLENDED CORROSION ON F.S 310.00 TO 333.3  STGR 21 L BACK UP SILL, 100% MATERIAL LOSS. REMOVED AND INSTALLED NEW BACK-UP SILL ON STRG 21L BETWEEN F.S.310.00-F.S333.00 IAW CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE, COMLPIED WITH SKYWEST TASK CARD 51-900-1002-SKY
